Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 522, NWS Tulsa, OK

December 23, 2009Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 23, 2009, 2:31 PM CST for Pittsburg County, Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2009, 2:31 PM CST (20:31 UTC)
Expired
Dec 23, 2009, 3:04 PM CST
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Pittsburg County, OK

The radar

The Norman radar (KTLX), 134 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:59 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2009-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2009-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 232031
SVRTSA
OKC121-232115-
/O.NEW.KTSA.SV.W.0522.091223T2031Z-091223T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
231 PM CST WED DEC 23 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 315 PM CST

* AT 231 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR ASHLAND...MOVING NORTHEAST
  AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ASHLAND...
  KIOWA...HAYWOOD...SAVANNA...BLANCO AND MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3505 9585 3479 9560 3468 9598 3468 9608
      3469 9610 3483 9610
TIME...MOT...LOC 2031Z 236DEG 18KT 3474 9606

$$
2 follow-up statements
000 
WWUS54 KTSA 232051
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CST WED DEC 23 2009

OKC121-232115-
/O.CON.KTSA.SV.W.0522.000000T0000Z-091223T2115Z/
PITTSBURG OK-
251 PM CST WED DEC 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CST
FOR CENTRAL PITTSBURG COUNTY...

AT 251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SAVANNA...MOVING
NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MCALESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3505 9585 3484 9565 3478 9583 3488 9594
TIME...MOT...LOC 2051Z 217DEG 26KT 3486 9582

$$
000 
WWUS54 KTSA 232104
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CST WED DEC 23 2009

OKC121-232113-
/O.CAN.KTSA.SV.W.0522.000000T0000Z-091223T2115Z/
PITTSBURG OK-
304 PM CST WED DEC 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PITTSBURG COUNTY IS
CANCELLED...

GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN WILL BE POSSIBLE FOR 
PORTIONS OF CENTRAL PITTSBURG COUNTY...MAINLY TO THE NORTHEAST OF 
MCALESTER. A TORNADO WATCH REMAINS IN EFFECT THROUGH 9 PM.

LAT...LON 3505 9585 3484 9565 3478 9583 3488 9594
TIME...MOT...LOC 2103Z 235DEG 33KT 3490 9578

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 11:34 AM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Dec 23, 11:34 AM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CST WED DEC 23 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
POWERFUL LOW PRESSURE SYSTEM MOVING OVER THE SOUTHERN ROCKIES WILL
APPROACH THE AREA TONIGHT. SHOWERS AND THUNDERSTORMS WILL AGAIN
INCREASE IN COVERAGE THIS AFTERNOON LASTING INTO THE EVENING. IFR
CEILINGS WILL REMAIN PREVALENT WITH ONLY BRIEF IMPROVEMENT DURING
THE EARLY PART OF THE PERIOD. GUSTY NORTHWEST WINDS WILL BEGIN TO
IMPACT EASTERN OKLAHOMA TOWARD THE END OF THE PERIOD WITH A
CHANGE TO SNOW POSSIBLE JUST BEFORE 18Z THURSDAY.

&&

.PREV DISCUSSION... /ISSUED 1059 AM CST WED DEC 23 2009/

DISCUSSION...
NO SIGNIFICANT CHANGES TO THE FIRST FORECAST PERIOD...WHICH WILL
DEAL WITH SEVERE WEATHER AND HEAVY RAINFALL THREAT. NO CHANGES
WILL BE MADE TO FLASH FLOOD WATCH AT THIS TIME. HAVE REDUCED THE
CHANCE OF THUNDER AND LOWERED HIGH TEMPS TO THE WEST OF TULSA AS
SFC COLD FRONT HAS PUSHED A LITTLE FARTHER EAST THAN PREVIOUSLY
EXPECTED...DO NOT ANTICIPATE MUCH FURTHER MOVEMENT TODAY AS SFC
PRESSURES RESPOND TO APPROACHING UPPER SYSTEM.

12Z MODELS CONTINUE WITH A MORE SOUTHERLY TRACK OF THE UPPER
SYSTEM WHICH PLACES MORE OF THE FORECAST AREA UNDER THE GUN FOR
WINTER WEATHER...THUS HAVE EXPANDED THE WINTER STORM WATCH TO
INCLUDE AREAS AS FAR SOUTH AS MCALESTER TO SALLISAW...AND HAVE
UPPED THE FORECAST SNOW AMOUNTS A LITTLE IN THE WATCH AREA.
BECOMING MORE CONCERNED ABOUT POTENTIAL FOR HIGH WINDS AND
BLIZZARD CONDITIONS BUT THIS WILL LIKELY HAVE TO WAIT UNTIL THE
EVENT GETS A LITTLE CLOSER AS MODELS CONTINUE TO SHOW QUITE A BIT
OF DISPARITY IN FORECAST WIND SPEEDS.

UPDATED WSW AND ZFP HAVE ALREADY BEEN SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  35  36  14 /  80  80  80  80
FSM   62  45  47  16 /  90  90  80  70
MLC   65  38  39  16 /  80  90  80  40
BVO   62  33  34  15 /  80  80  80  90
FYV   60  46  48  14 /  90  90  90  90
BYV   58  47  49  16 /  90  90  90  90
MKO   62  38  39  14 /  80  90  80  80
MIO   62  38  39  14 /  80  90  80  80
F10   63  36  37  14 /  80  90  80  50
HHW   65  42  43  21 /  80  90  80  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 3 PM WEDNESDAY TO 6 AM THURSDAY FOR
     OKZ049-OKZ053-OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.

     WINTER STORM WATCH FROM 6 AM THURSDAY TO 6 AM FRIDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.

AR...FLASH FLOOD WATCH FROM 3 PM WEDNESDAY TO 6 AM THURSDAY FOR
     ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     WINTER STORM WATCH FROM 6 AM THURSDAY TO 6 AM FRIDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011.

&&

SHORT TERM...14
LONG TERM....69
AVIATION...14
Hazardous weather outlook, Dec 23, 1:05 PM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
105 PM CST WED DEC 23 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1247 PM CST WED DEC 23 2009

...INTENSE STORM SYSTEM WILL BRING MULTIPLE HAZARDS THROUGH CHRISTMAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTH OF INTERSTATE 40.
	ONSET...AFTER 3 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...INCREASING AFTER 3 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 6 PM.

WINTER WEATHER.
	ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTH AND WEST OF TULSA METRO.
	ONSET...LATE TONIGHT.

DISCUSSION...
MOST OF THE THUNDERSTORMS HAVE MOVED OUT OF WESTERN ARKANSAS AND
FAR EASTERN OKLAHOMA FOR THE TIME BEING...HOWEVER ADDITIONAL
STORMS WILL CONTINUE TO DEVELOP ALONG A FRONTAL BOUNDARY LOCATED
FROM NEAR PONCA CITY TO ARDMORE. THESE STORMS WILL CONTINUE TO
INCREASE IN COVERAGE AND INTENSITY DURING THE EVENING...WITH THE
ACTIVITY CONTINUING WELL INTO THE OVERNIGHT HOURS. INSTABILITY AND
WIND SHEAR WILL INCREASE AS THE STRONG STORM SYSTEM APPROACHES...
WITH THESE CONDITIONS SUPPORTING A RISK OF SEVERE WEATHER AREA-
WIDE. LARGE HAIL WILL BE A POTENTIAL IMPACT FOR ANY OF THE
STRONGER STORMS. PORTIONS OF SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS WILL BE NEARER THE HIGHER LOW LEVEL MOISTURE...AND THIS
WILL ALLOW THUNDERSTORM UPDRAFTS TO BE BASED NEARER THE SURFACE.
SHOULD STORMS IN THIS REGION EXPERIENCE THESE MORE FAVORABLE
CONDITIONS...THEN THE POTENTIAL INCREASES FOR DAMAGING WINDS AND
TORNADOES. THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING WILL
INCREASE LATER TONIGHT ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS AS NUMEROUS THUNDERSTORMS MOVE ACROSS THE AREA...WITH
POTENTIALLY VERY HEAVY RAINFALL RATES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY LATER THIS
AFTERNOON AND WILL LIKELY BE NEEDED THROUGH MUCH OF THE NIGHT.
SEVERE WEATHER WATCHES WILL LIKELY BE ISSUED THIS AFTERNOON FOR
MUCH OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...WINTER WEATHER POTENTIAL...HIGH WIND
POTENTIAL...DANGEROUS WIND CHILL POTENTIAL...HEAVY RAIN
POTENTIAL.
FRIDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL...DANGEROUS
WIND CHILL POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY...WINTER WEATHER POTENTIAL.

EXTENDED DISCUSSION...
RAIN WILL QUICKLY CHANGE TO SNOW THURSDAY MORNING FROM WEST TO EAST
ACROSS THE AREA AS MUCH COLDER AIR MOVES INTO THE AREA WITH THE
PASSING UPPER STORM SYSTEM. LATEST DATA SUGGESTS A FORECAST TRACK
OF THE UPPER LOW THAT WOULD FAVOR SEVERAL INCHES OF SNOW
ACCUMULATION NEAR THE I-44 CORRIDOR. GUTSY NORTHWEST WINDS UP TO
35 MPH WILL ALSO CAUSE NEAR BLIZZARD CONDITIONS FOR ANY AREAS THAT
RECEIVE SIGNIFICANT SNOWFALL.

THE FORECAST SNOW AMOUNTS AND LOCATION WILL CONTINUE TO BE REFINED
IN LATER FORECASTS.  HOWEVER...SIGNIFICANT IMPACTS TO TRAVEL ARE
LIKELY THURSDAY INTO FRIDAY ACROSS PORTIONS OF OKLAHOMA AND POINTS
FURTHER NORTH INTO THE CENTRAL PLAINS.

DRY AND COLD WEATHER IS EXPECTED OVER THE WEEKEND...WITH THE NEXT
CHANCE OF SNOW RETURNING FOR EARLY NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
WINTER WEATHER WATCHES HAVE BEEN POSTED FOR ALL BUT FAR
SOUTHEASTERN OKLAHOMA AND PORTIONS OF WEST CENTRAL ARKANSAS...AND
ADDITIONAL WINTER WEATHER WARNINGS AND ADVISORIES WILL LIKELY BE
ISSUED. REMAIN IN CONTACT WITH THE NATIONAL WEATHER SERVICE IN
TULSA TO PASS ALONG ANY WEATHER REPORTS...AND TO STAY ABREAST OF
THE LATEST WEATHER FORECASTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 23, 10:29 AM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 AM CST WED DEC 23 2009

OKZ057-061-062-231700-
CRAIG OK-MAYES OK-ROGERS OK-
1029 AM CST WED DEC 23 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS...SOUTHEASTERN CRAIG AND NORTHWESTERN MAYES

AT 1028 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF ADAIR...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...VINITA...BIG CABIN...
WHITE OAK AND ADAIR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL.

LAT...LON 3674 9521 3659 9501 3623 9544 3634 9558
TIME...MOT...LOC 1628Z 220DEG 36KT 3636 9542
Special weather statement, Dec 23, 1:02 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CST WED DEC 23 2009

OKZ059-064-231930-
CREEK OK-PAWNEE OK-
102 PM CST WED DEC 23 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK AND PAWNEE

AT 102 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF SHAMROCK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...
HALLETT...SHAMROCK...DRUMRIGHT...OILTON AND SILVER CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3627 9657 3601 9621 3583 9662 3616 9663
      3616 9665 3617 9665
TIME...MOT...LOC 1902Z 224DEG 30KT 3590 9672
Special weather statement, Dec 23, 2:08 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CST WED DEC 23 2009

OKZ073-232100-
PITTSBURG OK-
208 PM CST WED DEC 23 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 208 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...KIOWA...
PITTSBURG...ASHLAND...HAYWOOD AND ARPELAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3490 9609 3499 9599 3471 9575 3466 9588
      3468 9589 3468 9608 3469 9610
TIME...MOT...LOC 2008Z 238DEG 24KT 3465 9621

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 8:04 PM CSTFlash Flood WatchTSAAdair, Choctaw, Haskell, Latimer, Pushmataha34 hr
Dec 23, 3:11 AM CSTSpecial Weather StatementTSACreek49 min
Dec 23, 3:48 AM CSTSpecial Weather StatementTSATulsa42 min
Dec 23, 4:04 AM CSTWinter Storm WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more24 hr
Dec 23, 10:29 AM CSTSpecial Weather StatementTSAMayes31 min
Dec 23, 1:02 PM CSTSpecial Weather StatementTSACreek28 min
Dec 23, 2:08 PM CSTSpecial Weather StatementTSAPittsburg52 min
Dec 23, 2:42 PM CSTSpecial Weather StatementTSAMcIntosh33 min
Dec 23, 2:44 PM CSTSpecial Weather StatementTSANowata31 min
Dec 23, 3:05 PM CSTSpecial Weather StatementTSAPittsburg25 min
Dec 23, 3:27 PM CSTSpecial Weather StatementTSACraig33 min
Dec 23, 3:28 PM CSTSpecial Weather StatementTSAHaskell47 min
Dec 23, 3:41 PM CSTSpecial Weather StatementTSANowata, Rogers49 min
Dec 23, 3:44 PM CSTSpecial Weather StatementTSARogers46 min
Dec 23, 3:55 PM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more36 hr
Dec 23, 4:24 PM CSTSpecial Weather StatementTSACraig36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.